Spectrum for nonlinear maps and bifurcation in the non differentiable case. (English) Zbl 0366.47028


47J05 Equations involving nonlinear operators (general)
Full Text: DOI


[1] S. Fučik - J. Nečas - J. Souček,Spectral analysis of nonlinear operators, Lecture Notes in Mathematics, Springer-Verlag, n. 346, 1973. · Zbl 0268.47056
[2] Furi, M.; Vignoli, A., A nonlinear spectral approach to surjectivity in Banach spaces, J. of Funct. Anal., 20, 4, 304-318 (1975) · Zbl 0315.47036 · doi:10.1016/0022-1236(75)90037-3
[3] K. Georg - M. Martelli,On spectral theory for nonlinear operators, J. of Funct. Anal. (to appear). · Zbl 0345.47048
[4] Granas, A., The theory of compact vector fields and some applications to the topology of functional spaces (1962), Warszawa: Rozprawy Matematyczne, Warszawa · Zbl 0111.11001
[5] Gronwall, T. A., Note on the derivatives with respect to a parameter of the solutions of a system of differential equations, Ann. of Math., 20, 2, 292-296 (1919) · JFM 47.0399.02 · doi:10.2307/1967124
[6] M. A. Krasnosel’skij,Topological Methods in the Theory of Nonlinear Integral Equations, Pergamon press, 1964. · Zbl 0111.30303
[7] Schwartz, J. T., Nonlinear Functional Analysis (1969), New York: Gordon and Breach, New York · Zbl 0203.14501
This reference list is based on information provided by the publisher or from digital mathematics libraries. Its items are heuristically matched to zbMATH identifiers and may contain data conversion errors. In some cases that data have been complemented/enhanced by data from zbMATH Open. This attempts to reflect the references listed in the original paper as accurately as possible without claiming completeness or a perfect matching.